# SDR HEEA065586

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 206040525007
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY MISMANUFACTURED.  FILTER AREA NOT FINISHED, FILTER ELEMENT AREA CANNOT BE INSTALLED.
